# SDR DALA14034070673

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 69,716 hours, 31,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27D EMERGENCY PATH LIGHT "WHITE" INOPERATIVE.  REPAIRED BROKEN CONNECTOR WIRE AT LIGHT IAW CH 20 SWPM.
